RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1959, Volume 23, Issue 2, Pages 197–212 (Mi izv3697)  

This article is cited in 4 scientific papers (total in 4 papers)

Dimensionality properties of infinite-dimensional spaces

E. G. Sklyarenko


Full text: PDF file (1724 kB)

Bibliographic databases:
Received: 13.06.1958

Citation: E. G. Sklyarenko, “Dimensionality properties of infinite-dimensional spaces”, Izv. Akad. Nauk SSSR Ser. Mat., 23:2 (1959), 197–212

Citation in format AMSBIB
\Bibitem{Skl59}
\by E.~G.~Sklyarenko
\paper Dimensionality properties of infinite-dimensional spaces
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1959
\vol 23
\issue 2
\pages 197--212
\mathnet{http://mi.mathnet.ru/izv3697}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=106447}
\zmath{https://zbmath.org/?q=an:0086.36901}


Linking options:
  • http://mi.mathnet.ru/eng/izv3697
  • http://mi.mathnet.ru/eng/izv/v23/i2/p197

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. G. Sklyarenko, “On linked cycles”, Russian Math. Surveys, 21:4 (1966), 63–75  mathnet  crossref  mathscinet  zmath
    2. P. S. Aleksandrov, V. V. Fedorchuk, V. I. Zaitsev, “The main aspects in the development of set-theoretical topology”, Russian Math. Surveys, 33:3 (1978), 1–53  mathnet  crossref  zmath
    3. V. V. Fedorchuk, “On some problems of topological dimension theory”, Russian Math. Surveys, 57:2 (2002), 361–398  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. V. V. Fedorchuk, “Weakly infinite-dimensional spaces”, Russian Math. Surveys, 62:2 (2007), 323–374  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:125
    Full text:65
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019